MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2753
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the right-side ring of three (3) 2.0mm couplers fell off.This was observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4 expiration and udi#, d9, h3, h4, h6 (update codes), h11.Correction: b5 and d4 (model #, catalogue #, and di portion of udi #).B5: update "2.0mm" to "2.5mm".H11: three (3) devices were received for evaluation.Visual inspection was performed which showed signs of use and the right ring was observed to be dislodged from each jaw assembly.During the functional testing, the jaw assemblies were clicked into an in-lab anastomotic instrument (ai) as intended.There were no observed functional issues with the jaw assembly.The reported condition was verified.The cause could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22127891
Report Number1416980-2025-03163
Device Sequence Number15270372
Product Code MVR
UDI-Device Identifier00844735002669
UDI-Public(01)00844735002669(10)SP24G15-2107145(17)290617
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2753
Device Catalogue Number511100250060
Device Lot NumberSP24G15-2107145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown